# SDR 97ZZZX5040

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9284X
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636087
- System (JASC): 2215 · Autopilot Main Servo
- Part: Screws
- Part number: 089606705
- Condition: Loosened
- Location: Pitch Servo
- Part time: 235 hours
- Component: King, KS270A
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO NOT WORKING PROPERLY.  REMOVED FROM AIRCRAFT AND FOUND THREE SCREWS BACKED OUT UNTIL THEY HIT PLATE 073-0515-03. SCREWS NEED LOCTITE.
